# SDR 95UAL737044

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363UA
- Make and model: Boeing 737322
- Aircraft serial: 24532
- Engine: Ge CFM56*
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: AR7077M2MOD8
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: TO
- Nature of condition: K, F
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, SPEED TRIM STARTED TRIMMING AIRCRAFT AT APPROXIMATELY 100 KNOTS.  CONTINUED FORWARD NOSE DOWN TRIMMING AND WOULD NOT STOP.  ABORTED TAKEOFF AT 110 KNOTS.  TRIMMED STABILIZER TO AFT LIMIT OF GREEN BAND.  REPLACED ELECTRIC ACTUATOR.  CHECKS OK.
